default-icon
Having issue with my left testis
From Wednesday I having issue with my left testis as it has increased in size than expected which is creating discomfort while walking so I am confused whom to consult. Can anyone help me where to visit for the medication of this problem.
17 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

Consult a General Surgeon for examination.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+134
Chat with a doctor
Online now
Share me image privately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
HOMOEOPATHIC medicines can permanently cure this problem of yours rapidly effectively and efficiently without any side effects
Next Steps
you need to consult me online through this platform and medicines will be sent to you by courier
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U may be having orchitis. Any history of injury? A general surgeon can be consulted
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.